# SDR ASAA2012111993322

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 17,667 hours, 5,615 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL,  LIGHT RESETS NORMALLY.  NR 2 CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT.  NO HISTORY-FAULT RESET.  RAN PACK-TEMP CONTROL NORMAL. NO CURRENT FAULTS, GROUND VERIFICATION SUCCESSFUL REF FIM 21-62, TASK 842.
